# SDR F3LA200200392

- Difficulty date: December 5, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 18,117 hours, 8,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED WEB BETWEEN STA 794.3 AND 847, STR 25-R, CORRODED AROUND SEVERAL NUT PLATE HOLES.  REPLACED AND INSTALLED WEB PER SRM 51-40-02 AND 51-10-02.
